Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irregular periods, chances of pregnancy with depo - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   I am on the depo shot, my bf and I have had sex many times the last few days, he ejacualted in me almost every timeI was also on my period, and it was the end of my three months, right before i get my shot. when its the weakest right? How likely is it that i am preg?
Doctor :   sure we will help you on this
Doctor :   are you having regular periods
User :   every three months at the end when my shot is due
Doctor :   sorry
Doctor :   be clear
Doctor :   you are not having regular monthly cycles?
User :   Yes. Every three months
Doctor :   k
User :   No. Not monthly
Doctor :   u mean to say its irregular
Doctor :   k
User :   Yes bcuz of the depo shot
Doctor :   its a safe period during your periods
User :   clearer?
Doctor :   bleeding days are considered safe for sex

Doctor :   very very rare chances of getting pregnant
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor